# SDR GLBA2001025

- Difficulty date: February 5, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 10,916 hours, 14,239 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Condition: Failed
- Location: Rt Wing Bleedair
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO BLOCK, RIGHT BLEED AIR FAILURE.  REPAIRED EVA TUBING RIGHT WING, OPS CHECKED SYSTEM GOOD.
